IEEE Access (Jan 2020)

Approximate Nonlinear Discrete-Time Models Based on B-Spline Functions

  • Claudia Sanchez,
  • Juan I. Yuz

DOI
https://doi.org/10.1109/ACCESS.2020.3013829
Journal volume & issue
Vol. 8
pp. 143366 – 143374

Abstract

Read online

We consider the discretization of continuous-time nonlinear systems described by normal forms. In particular, we consider the case when the input to the system is generated by a B-spline hold device to obtain an approximate discrete-time model. It is shown that the corresponding sampled-data model and its accuracy (measured in terms of the local truncation error) depend on the smoothness of the input and on the applied integration strategy, namely, the truncated Taylor series expansion. Moreover, the sampling zero dynamics of the discrete-time model are asymptotically characterized as the sampling period goes to zero, and it is shown that these zero dynamics converge to the asymptotic sampling zeros of the linear case.

Keywords